# SDR VNAA2019093011101

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 10,976 hours, 9,950 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5545 AC 575 TOOK OFF FROM CLT TO DAB AFTER TAKE OFF THE CREW RECIEVED A GEAR DISAGREE WARNING FOLLOWED BY THE FOLLOWING CAUTION MESSAGES  NOSE WHEEL STEERING CAUTION AND WOW MESSAGE ALONG WITH ANTI SKID INBOARD. THE CAPT THEN RETURNED TO FIELD DECLARING AN EMERGENCY.  EMERGENCY TRUCKS DID ROLL AC DID LAND SAFELY AND TAXIED TO GATE UNDER OWN POWER. MAINTENANCE INSPECTED AND FOUND NOSE GEAR WEIGHT OFF WHEELS PROX SENSORS PX03 AND PX11 OUT OF RIG. RERIGGED PX03 AND PX01. INDICATIONS SHOW WITHIN VALID PSEU INDICATIONS
